# SDR SWAA2022120678506

- Difficulty date: December 5, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 47,978 hours, 33,167 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD ENTRY GIRT BAR BRACKET NEEDS TO BE TIGHTENED TO HOLD GIRT BAR.   TIGHTENED GIRT BAR BRACKET IAW SIP.
